# SDR 20000504SH028

- Difficulty date: December 27, 1999
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N71460
- Make and model: Rkwell NA26580
- Aircraft serial: 3805
- Aircraft time: 14,252 hours, 10,581 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 141EN24
- Condition: Failed
- Location: Rt Main Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT RETURNED TO THE USMS RAMP WITH A LOG ENTRY STATING THE GEAR WILL NOT LOCK NORMAL, FREE FELL GEAR ALL GREEN.  THE AIRCRAFT WAS PLACED ON JACKS AND THE GEAR SYSTEM WAS INSPECTED.  (X)
